# SDR DALA2019032001857

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 62,578 hours, 22,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 DURING GIRT BAR INSP /LUBE FOUND R4 DOOR ONE STOP FITTINGS BEARING PLATE MISSING. CORRECTIVE ACTION: INSTALLED BEARING PLATE IAW AMM 52-11. (5824508)
